|My husbands liver
Sep 1, 2010
My husband has had HIV since 1995. Last mounth he had a elevated live function, so they tested his blood again and it was the same. He takes truvada, reyataz, and norvir for his HIV, but I was woundering what it all means. Is this something that should alarm us or I'm I just being a worry wort.
Response from Dr. McGovern
If he does not have hepatitis B or C, they are probably just monitoring his liver tests while he is on medications. Most medications are broken down in the liver so it is appropriate that patients who take medications should have intermittent monitoring of their liver tests.
Please be certain though that he has been tested in the past for both viruses....
result interpretation hepa b
- Do Red Spots Mean I Have AIDS?
- Is Flaky Skin A Symptom Of HIV?
- Sex With A Prostitute Afraid I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.